Compare Prices

Sudafed Non Drowsy


 - Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. From the #1 pharmacist recommended brand among oral OTC decongestants, each maximum strength dose contains 10 mg of the nasal decongestant phenylephrine HCl to help provide sinus pressure relief and reduce swelling of nasal passages so you can breathe easier. The non-drowsy formula also temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other respiratory allergies. These maximum strength decongestant tablets can be used by adults and children 12 years and older for fast, powerful sinus pressure and congestion relief.

  • Brand: Sudafed
  • ASIN: B018GX9HII
  • UPC: 300450581365
 - Sudafed PE Pressure + Pain + Mucus Relief for Sinus Pressure and Nasal Congestion, 24 ct
Sudafed PE Pressure + Pain + Mucus Relief for Sinus Pressure and Nasal Congestion, 24 ct

Sudafed PE Pressure + Pain + Mucus Relief Caplets relieves sinus pain, pressure, and congestion. Each non-drowsy caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Pressure + Pain + Mucus Caplets temporarily relieve symptoms associated with hay fever, respiratory allergies, and the common cold, such as sinus pressure, headaches, nasal and chest congestion, excess mucus, and minor aches and pains. Sinus & congestion relief medicine also helps loosen mucus to rid bronchial passageways and make coughs more productive.

  • Brand: Sudafed
  • ASIN: B00E4WSN86
  • UPC: 300450580252
 - Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains. It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. The maximum strength decongestant tablets can be used by adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.

  • Color: 1
  • Brand: Sudafed
  • ASIN: B009ITQYYA
  • UPC: 885781224421
 - GoodSense Nasal Decongestant Phenylephrine HCl 10 mg tablets, 72-count
GoodSense Nasal Decongestant Phenylephrine HCl 10 mg tablets, 72-count

Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant.

  • Color: N/a
  • Brand: Good Sense
  • ASIN: B00CQ2YR8G
  • UPC: 370030147403
 - Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct
Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct

Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant tablets also contain diphenhydramine HCl, an antihistamine that works to temporarily relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose. This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.

  • Brand: Sudafed
  • ASIN: B0758JCJX7
  • UPC: 300450113214
 - Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 18 ct
Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 18 ct

For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. From the #1 pharmacist recommended brand among oral OTC decongestants, each maximum strength dose contains 10 mg of the nasal decongestant phenylephrine HCl to help provide sinus pressure relief and reduce swelling of nasal passages so you can breathe easier. The non-drowsy formula also temporarily relieves sinus pressure and nasal congestion due to the common cold, hay fever or other respiratory allergies. These maximum strength decongestant tablets can be used by adults and children 12 years and older for fast, powerful sinus pressure and congestion relief.

  • Brand: Sudafed
  • ASIN: B013KTRKYQ
  • UPC: 300450581181
 - ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion
ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

When you're suffering through a painful sinus congestion it can lead to headaches, blurry vision, loss of energy, and even intense migraines. And when you can't get relief, it can really take a lot of you. That's why we created ValuMeds Nasal Decongestant PE, a maximum strength formula that helps relieve sinus pressure and pain by reducing sinus inflammation and nasal passageways, so mucus can drain away and you can feel better quickly.

  • Brand: ValuMeds
  • ASIN: B07RY3Z9BT
  • UPC: 040232605789
 - Sudafed PE Pressure Plus Pain Cold Caplet, 24 Count
Sudafed PE Pressure Plus Pain Cold Caplet, 24 Count

Temporarily relieves these symptoms due to the common cold: Nasal congestion, headache, minor aches and pain, cough, sore throat, helps loosen phlegm (mucus), and thin bronchial secretions to drain bronchial tubes and make cough more productive. Temporarily reduces fever. The makers of the Sudafedfamily of products have been dedicated to reducing sinus pressure for over 50 years. Does not contain Pseudoephedrine.

  • Brand: Sudafed
  • ASIN: B00FXWTI44
 - SUDAFED PE Pressure + Pain Maximum Strength Caplets for Adults 24 ea (Pack of 4)
SUDAFED PE Pressure + Pain Maximum Strength Caplets for Adults 24 ea (Pack of 4)

For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 4 Retail Package

  • Brand: Sudafed Pe
  • ASIN: B01IAIKAXU
  • UPC: 300450547248
 - Allegra Adult 24 Hour Allergy Tablets, 70 Tablets, Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms
Allegra Adult 24 Hour Allergy Tablets, 70 Tablets, Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

Allegra Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for 24 hours.

  • Color: 70 Count
  • Brand: Allegra
  • ASIN: B007D4R4ZK
  • UPC: 041167246528
 - Xyzal Allergy 24 Hour, Allergy Tablet, 80 Count, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes
Xyzal Allergy 24 Hour, Allergy Tablet, 80 Count, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes

XYZAL Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat. Allergies, seasonal allergies. Eye Itch, Runny Nose, sneezing, itchy nose, itchy throat Active Ingredients: Levocetirizine Dihydrochloride (5 mg)

  • Color: Original Version
  • Brand: Xyzal
  • ASIN: B01LQBIWQ0
  • UPC: 041167351031
 - Chest Congestion, Mucinex 12 Hour Extended Release Tablets, 100ct, 600 mg Guaifenesin with extended relief of  chest congestion caused by excess mucus, thins and loosens mucus
Chest Congestion, Mucinex 12 Hour Extended Release Tablets, 100ct, 600 mg Guaifenesin with extended relief of chest congestion caused by excess mucus, thins and loosens mucus

When you’re sick, mucus can be a master of mayhem. But quick, long-lasting chest congestion relief is just a dose away — with Mucinex extended-release bi-layer tablets that start to work fast and last for 12 hours.Directions - Do not crush, chew, or break tablet. Take with a full glass of water. This product can be administered without regard for the timing of meals. Adults and Children 12 Years of Age and Over - 1 to 2 tablets every 12 hours. Do not exceed 4 tablets in 24 hours. Children Under 12 Years of Age- Do not use.

  • Color: Sss
  • Brand: Mucinex
  • ASIN: B005LEMQOS
  • UPC: 363824008158
 - Claritin medicine
Claritin medicine

Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine.

  • Brand: Claritin
  • ASIN: B00AMAHL7S
  • UPC: 885173151984
 - Vicks Sinex Severe Original Ultra Fine Mist, Twin Pack, 2 x .5 Fl oz (15ml) Total 1 Fl oz (29ml)
Vicks Sinex Severe Original Ultra Fine Mist, Twin Pack, 2 x .5 Fl oz (15ml) Total 1 Fl oz (29ml)

Sinex Severe Original Ultra Fine Mist Nasal Spray starts working in seconds to relieve the sinus and nasal congestion that often accompanies colds or allergies – so you can breathe freely fast. The active ingredient oxymetazoline HCl is an effective nasal decongestant and works for 12 hours for long-lasting relief of nasal stuffiness and sinus pressure.

  • Brand: Vicks
  • ASIN: B073MY31H6
  • UPC: 323900024410
 - Rootology Breathe Free, Nasal & Sinus Health, 40 Capsules
Rootology Breathe Free, Nasal & Sinus Health, 40 Capsules

What is root ology and how does it work? Nasal & sinus health can quickly deteriorate and make our lives miserable, whether due to pollen, dust, mold, chemicals, wildfire smoke or whatever's in the air that may congest or trigger a sneeze. Root ology is a blend of 13 concentrated herbal extracts to support against sneezing, congestion, sinus pressure, runny nose, itchy watery eyes and headache. "I have been practicing allergy and clinical immunology for over 25 years and i am really excited to recommend root ology, a new all-natural product that really works. Root ology is first line in my practice" dr. Joan leach, New York.

  • Brand: Rootology
  • ASIN: B007K9H822
  • UPC: 794504448320
 - Sudafed PE Congestion and Sinus Pressure Relief Tablets, Non-Drowsy Maximum Strength Nasal Decongestant with Phenylephrine HCI, 36 ct (Pack of 2)
Sudafed PE Congestion and Sinus Pressure Relief Tablets, Non-Drowsy Maximum Strength Nasal Decongestant with Phenylephrine HCI, 36 ct (Pack of 2)

INDICATION:Sudafed PE Congestion and Sinus Relief, Maximum StrengthWondering how to relieve sinus pressure. Look no further than Sudafed PE Congestion. One maximum-strength dose contains 10 milligrams of the non-drowsy nasal decongestant phenylephrine to reduce swelling of nasal passages. Sudafed PE Congestion temporarily relieves sinus pain and congestion due to the common cold, hay fever, or other respiratory allergies.

  • Brand: Sudafed
  • ASIN: B073SZMK7Y
 - Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets
Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets

Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified, Certified Gluten-Free and Certified Vegan.

  • Color: Green, Blue
  • Brand: Genexa
  • ASIN: B01FCG3SHI
  • UPC: 857630006052
 - Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist Recommended - Nighttime Sore Throat, Fever, and Congestion Relief (Packaging May Vary)
Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist Recommended - Nighttime Sore Throat, Fever, and Congestion Relief (Packaging May Vary)

Turn to NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. NyQuil Cold & Flu is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Contains acetaminophen.

  • Brand: Vicks
  • ASIN: B005ZD6GTQ
  • UPC: 323900014411

Sudafed Non Drowsy Q499 Search Results

Looking for more Sudafed Non Drowsy similar ideas? Try to explore these popular searches: 1500 Van Brake, Crackling Firelog, and Securelinx Branch.

Look at Sudafed Non Drowsy Video Reviews

1990 - Sudafed - Non-Drowsy Decongestant

Sudafed Non Drowsy Review

Tags: commercial,retro,vintage,ad,promo,spot,tv,telev...

Dramamine Non-Drowsy Naturals Review

Sudafed Non Drowsy Review

I took this Non-Drowsy Natural Dramamine when I got on the bus in Kathmandu before what is usuall...

Tags: Travel (TV Genre),Review (Media Genre),Natural ...

Reed Reviews Claritin Allergy Pills

Sudafed Non Drowsy Review

Playlist http://www.youtube.com/playlist?list=PLm_L2S1tVD9Xa-aA_w2y1fexLjYuvRSo6 Reed Napier Po...

Tags: claritin,reed reviews,funny,satire,parody,Comed...

RxHelp - Sudafed

Sudafed Non Drowsy Review

Advice from a person on the other side of the pharmacy counter. This video's topic: Sudafed. J...

Tags: rxhelp,sudafed,PSE,pseudoephedrine,meth,act,met...

What cold medicine should you buy?

Sudafed Non Drowsy Review

I describe different options for cough and cold medicine. Be sure to look at the label on the ba...

Tags: Cold,cough,psuedoephedrine,guaifenesin,dextrome...

Xldealo.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com